# SDR RAAAB1018

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharge
- Location: Lt Emer Exit
- Component: Grimes, 1000679LB
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.
